Studia Scientiarium Mathematicarum Hungarica 32. (1996)

1-2. szám

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA A QUARTERLY OF THE HUNGARIAN ACADEMY OF SCIENCES Studia Scientiarum Mathematicarum Hungarica publishes original papers on mathematics mainly in English, but also in German, French and Russian. It is published in yearly volumes of four issues (mostly double numbers published semiannually) by AKADÉMIAI KIADÓ H-1117 Budapest, Prielle Kornélia u. 19-35 Manuscripts and editorial correspondence should be addressed to J. Merza Managing Editor P.0. Box 127 H-1364 Budapest Tel.: +36 1 118 2875 Fax: +36 1 117 7166 e-mail: merza @ math-inst.hu Subscription information Orders should be addressed to AKADÉMIAI KIADÓ P.O.Box 245 H-1519 Budapest For 1996 volumes 31-32 are scheduled for publication. The subscription price is $ 104.00 each, air delivery plus $ 20.00 per volume. Coden: SSMHAX July, 1996 Vol: 32 Pages: 1-252 Numbers: 1-2 Whole: 62 (c) Akadémiai Kiadó, Budapest 1996

Next

/
Thumbnails
Contents